Main Subjects = Fixed Point Theory
Strong convergence of monotone hybrid algorithms for maximal monotone mappings and generalized nonexpansive mappings

Articles in Press, Accepted Manuscript, Available Online from 27 August 2022

Mathew Aibinu


A monotone hybrid algorithm for maximal monotone operators and a family of generalized nonexpansive mappings

Articles in Press, Accepted Manuscript, Available Online from 08 November 2022

Mathew Aibinu


ALGORITHM FOR EQUATIONS OF HAMMERSTEIN TYPE AND APPLICATIONS

Volume 10, Issue 1, October 2022, Pages 1-11

Mathew Aibinu; Surendra C. Thakur; Sibusiso Moyo


Fixed points of Nesic type contraction maps in Convex metric spaces

Volume 10, Issue 1, October 2022

PALLA MOUNIKA; Gutti Venkata Ravindranadh Babu; GEDALA SATYANARAYANA


On Hardy-Rogers Type Contraction Mappings in Cone A_{b}-metric spaces

Volume 9, Issue 2, October 2021, Pages 1-16

Isa Yildirim


On new fixed point results for some classes of enriched mappings in n-Banach spaces

Volume 9, Issue 1, March 2021, Pages 1-15

Esra Simsek; Isa Yildirim